MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00006565-198512000-00007

Медицинская библиотека · Pediatric emergency care · 1985

An infant fatality following verapamil therapy for supraventricular tachycardia: cardiovascular collapse following intravenous verapamil.

Garland J S, Berens R J, Losek J D, Wilson A D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A four-month-old infant with myocarditis and supraventricular tachycardia was given intravenous verapamil (0.1 mg/kg). Immediately following the dosage, the patient developed cardiovascular collapse. Aggressive, appropriate cardiopulmonary resuscitative efforts--including ventricular pacing--failed to reverse verapamil-induced decompensation. Myocarditis may have been responsible for our failure to resuscitate this infant successfully. To our knowledge, this is the first reported pediatric fatality following intravenous verapamil. We suggest that proven or suspected myocarditis should be added to the list of contraindications for intravenous verapamil therapy.

Для цитирования: Garland J S, Berens R J, Losek J D, Wilson A D. An infant fatality following verapamil therapy for supraventricular tachycardia: cardiovascular collapse following intravenous verapamil.. Pediatric emergency care. 1985. DOI: 10.1097/00006565-198512000-00007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.